# SDR 2006FA0000491

- Difficulty date: March 2, 2006
- Submitted: May 16, 2006
- Operation: General aviation
- Aircraft: N59479
- Make and model: Bell 206B
- Aircraft serial: 1194
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: 5001908
- Condition: Failed
- Location: Hyd Pump
- Part time: 196 hours
- Component: Hyd Pump
- Component part number: 206076022101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP TACH DRIVE COUPLING BRAZED WELDING FAILED CAUSING COUPLING TO BECOME LOOSE.  MFG SHOULD CHECK THE STRENGTH OF BRAZE AFTER WELDING.  WHEN THIS COUPLING FAILS, LOST OF ROTOR TACH OCCURS.  (K)
